ru en

Publications

1. Carina Geldhauser, Enrico Valdinoci, Optimizing the fractional power in a model with stochastic PDE constraints, to appear in Advanced Nonlinear Studies (2019); preprint.
2. Oleg Alekseev, Stochastic interface dynamics in the Hele-Shaw cell, to appear in Physical Review E (2019); preprint.
3. Meshkova Yu.M., Homogenization with the corrector for periodic parabolic systems in the $L_2(\mathbb{R}^d)$-norm, St. Petersburg Mathematical Journal, 31:4; preprint.
4. Anastasia Stavrova, Isotropic reductive groups over discrete Hodge algebras, Journal of Homotopy and Related Structures, 14:2 (2019), 509–524; preprint.
5. Meshkova Yu.M., On homogenization of periodic hyperbolic systems, Mathematical Notes, 105:6, pp. 937-942.
6. Andrei Druzhinin, Rigidity theorem for presheaves with Witt-transfers, to appear in St. Petersburg Mathematical Journal (2018); preprint.
8. Alexey Ananyevskiy, Oliver Röndigs, Paul Arne Østvær, On very effective hermitian K-theory, to appear in Mathematische Zeitschrift (2019); preprint.
10. D. E. Vavilov, S. Eggl, Yu. D. Medvedev, P. B. Zatitskiy, Shape evolution of cometary nuclei via anisotropic mass loss, Astronomy & Astrophysics, Volume 622, February 2019, L5, 1-6.
11. Egor Voronetsky, Groups normalized by the odd unitary group; preprint (2019).
12. Yulia Meshkova, Variations on the theme of the Trotter-Kato theorem for homogenization of periodic hyperbolic systems; preprint (2019).
13. Kislyakov S.V., Zlotnikov I.K., Interpolation for intersections of Hardy-type spaces; preprint (2019).
14. Andrei Alpeev, Entropy inequalities and exponential decay of correlations for unique Gibbs measures on trees; preprint (2019).
15. Lien Boelaert, Tom De Medts, Anastasia Stavrova, Moufang sets and structurable division algebras, Memoirs AMS 259 (2019), no. 1245, 90 pp.; preprint.
16. Petrova Yu.P., L_2-small ball asymptotics for a family of finite-dimensional perturbations of Gaussian functions; preprint (2019).
17. Zolotov V.O., Bi-Lipschitz embeddings of SRA-free spaces into Euclidean spaces; preprint (2019).
18. Lebedeva N., Petrunin A., Zolotov V.O., Bipolar comparison, Geometric and Functional Analysis, 29:1, pp 258–282 (2019); preprint (2017).
19. Lebedeva N., Shin-ichi Ohta, Zolotov V.O., Self-contracted curves in spaces with weak lower curvature bound; preprint (2019).
20. Oleg Alekseev, Formation of viscous fingers in regularized Laplacian growth, to appear in Physical Review E (2019); preprint.
21. Ilia Nekrasov, Gaiane Panina, Geometric presentation for the cohomology ring of polygon spaces; preprint (2018).
22. Roman Lubkov, Ilia Nekrasov, Overgroups of exterior powers of an elementary group. I. Levels and normalizers; preprint (2018).
23. Roman Lubkov, Ilia Nekrasov, Explicit equations for exterior square of the general linear group; preprint (2018).
24. Nekrasov I.I., Power filtration on morphisms of formal group law, to appear in Lobachevskii Journal of Mathematics.
26. Haakan Hedenmalm, Dmitriy M. Stolyarov, Vasily I. Vasyunin, Pavel B. Zatitskiy, Sharpening Hölder’s inequality, Journal of Functional Analysis, 275:5 (2018), 1280-1319; preprint.
27. Daniil Klyuev, Deformations of pairs of Kleinian singularities; preprint (2018).
28. Anton Baranov, Vladimir Kapustin, Andrei Lishanskii, On hypercyclic rank one perturbations of unitary operators, to appear in Mathematische Nachrichten; preprint. ,
29. Paata Ivanisvili, Dmitriy M. Stolyarov, Vasily I. Vasyunin, Pavel B. Zatitskiy, Bellman function for extremal problems in BMO II: evolution, Memoirs of the AMS, 255:1220 (2018); preprint.
30. Carina Geldhauser, Christian Kuehn, Travelling waves in the discrete stochastic Nagumo equation; preprint (2018).
32. Michael Goldberg, Dmitriy Stolyarov, Restrictions of higher derivatives of the Fourier transform; preprint (2018).
33. Andrei Alpeev, Some results relating Kolmogorov complexity and entropy of amenable group actions; preprint (2018).
35. Anastasia Stavrova, On the classification of Kantor pairs and structurable algebras in characteristic 5; preprint (2018).
36. Anastasia Stavrova, Alexei Stepanov, Normal structure of isotropic reductive groups over rings; preprint (2018).
37. Ilia Nekrasov, Gaiane Panina, Compactifications of M_{0,n} associated with Alexander self-dual complexes: Chow ring, ψ-classes and intersection numbers; preprint (2018).
39. Anton Baranov, Yurii Belov, Synthesizable differentiation-invariant subspaces, to appear in Geometric and Functional Analysis (2018).
40. Evgeny Abakumov, Anton Baranov, Yurii Belov, Krein-type theorems and ordered structure for Cauchy-de Branges spaces, to appear in Journal of Functional Analysis (2018); preprint.
41. Mnëv N., What circle bundles can be triangulated over ∂Δ3?, Записки научных семинаров ПОМИ, 468 (2018), 75-81; preprint.
42. Vincent Delecroix, Elise Goujard, Peter Zograf, Anton Zorich, with an appendix by Philip Engel, Contribution of one-cylinder square-tiled surfaces to Masur–Veech volumes; preprint (2018).
43. Zograf P.G., An explicit formula for Witten’s 2-correlators, Zapiski Nauchnykh Seminarov POMI, 468 (2018), 53-57.
45. Rami Ayoush, Dmitriy Stolyarov, Michal Wojciechowski, Martingale approach to Sobolev embedding theorems; preprint (2018).
46. Anton Tselishchev, Ioann Vasilyev, Littlewood–Paley characterizations of BMO and Triebel–Lizorkin spaces; preprint (2018).
47. Joseph Gordon, Gaiane Panina, Yana Teplitskaya, Polygons with prescribed edge slopes: configuration space and extremal points of perimeter, to appear in Beiträge zur Algebra und Geometrie (2018); preprint.
48. Andrei Alpeev, Tom Meyerovitch, Sieye Ryu, Predictability, topological entropy and invariant random orders; preprint (2018).
49. Vershik A.M., Zatitskiy P.B., Combinatorial Invariants of Metric Filtrations and Automorphisms; the Universal Adic Graph, Funct. Anal. Appl., 52:4 (2018), 258–269.
50. A. M. Vershik, P. B. Zatitskiy, On a universal Borel adic space, Representation theory, dynamical systems, combinatorial methods. Part XXIX, Zap. Nauchn. Sem. POMI, 468, POMI, St. Petersburg, 2018, 24–38.
51. Zolotov V.O., Sets with small angles in self-contracted curves; preprint (2018).
52. Zolotov V.O., Markov type constants, flat tori and Wasserstein spaces, Geometriae Dedicata, 195:1, pp 249–263 (2018).
53. Vostokov S.V., Afanas’eva S.S., Bondarko M.V., Volkov V.V., Demchenko O.V., Ikonnikova E.V., Zhukov I.B., Nekrasov I.I., Pital’ P.N., Explicit constructions and the arithmetic of local number fields, Vestnik St. Petersburg University, Mathematics, 50:3 (2017), 242-264. Translated from Vostokov S.V., Afanas’eva S.S., Bondarko M.V., Volkov V.V., Demchenko O.V., Ikonnikova E.V., Zhukov I.B., Nekrasov I.I., Pital’ P.N., Yavnye konstrukcii i arifmetika chislovyh lokalnyh polej, Vestnik Sankt-Peterburgskogo Universiteta. Matematika. Mekhanika. Astronomiya. 4:3 (2017), 402-435.
54. Ilia Nekrasov, Gaiane Panina, Alena Zhukova, Intersection numbers of Chern classes of tautological line bundles on the moduli spaces of flexible polygons; preprint (2017).
55. Duško Jojić, Ilya Nekrasov, Gaiane Panina, Rade Živaljević, Alexander r-tuples and Bier complexes, to appear in Publications de l’Institut Mathématique, Matematički institute SANU; preprint.
56. Yulia Meshkova, On operator error estimates for homogenization of hyperbolic systems with periodic coefficients; preprint (2017).
57. Meshkova Yu.M., Suslina T.A., Homogenization of the Dirichlet problem for elliptic and parabolic systems with periodic coefficients, Functional Analysis and Its Applications, 51:3 (2017), 230-235. Translated from Meshkova Yu.M., Suslina T.A., Usrednenie zadachi Dirihle dlja jellipticheskih i parabolicheskih sistem s periodicheskimi kojefficientami, Funktsional’nyi Analiz i Ego Prilozheniya, 51:3 (2017), 87-93.
58. Alexander Eckrot, Carina Geldhauser, Jan Jurczyk, The storage location assignment problem in a multi-level warehouse under correlated batched orders; preprint (2017).
59. Oleg Alekseev, Quantized Laplacian growth, II: 1D hydrodynamics of the Loewner density; preprint (2017).
60. Oleg Alekseev, Quantized Laplacian growth, I: Statistical theory of Laplacian growth; preprint (2017).
61. Bakharev F.L., Taskinen J., Bands in the spectrum of a periodic elastic waveguide, Zeitschrift fur angewandte Mathematik und Physik, 68:102 (2017); preprint (2016). ,
62. Panin I.A., Stavrova A.K., On the Grothendieck-Serre Conjecture Concerning Principal G-Bundles Over Semilocal Dedekind Domains, Journal of Mathematical Sciences, 222:4 (2017), 453-462. Translated from Panin I.A., Stavrova A.K., On the Grothendieck-Serre Conjecture Concerning Principal G-Bundles Over Semilocal Dedekind Domains, Записки научных семинаров ПОМИ, 443 (2016), 133-146.
63. Afanaseva S.S., Ikonnikova E.V., Arithmetic of π0-critical module, Lobachevskii Journal of Mathematics, 38:1 (2017), 131-136.
64. Danila Cherkashin, Yana Teplitskaya, On the horseshoe conjecture for maximal distance minimizers, to appear in ESAIM: Control, Optimisation and Calculus of Variations; preprint (2015).
65. Zolotov V.O., Dimension of a snowflake of a finite Euclidean subspace; preprint (2017).
66. Khimshiashvili G., Panina G., Siersma D., Zolotov V.O., Point charges and polygonal linkages, Journal of Dynamical and Control Systems, 23:1, pp 1–17 (2017).
67. Zolotov V.O., Finite flat spaces; preprint (2017).
68. Ilia Nekrasov, Gaiane Panina, Alena Zhukova, Cyclopermutohedron: geometry and topology, European Journal of Mathematics, 2:3 (2016), 835-852; preprint.
69. Vostokov S.V., Nekrasov I.I., Vostokova R.P., Lutz filtration as a Galois module, Lobachevskii Journal of Mathematics, 37:2 (2016), 214-221.
72. Anastasia Stavrova, Non-stable K1-functors of multiloop groups, Canadian Journal of Mathematics, 68 (2016), 150-178; preprint.
73. Meshkova Yu.M., Suslina T.A., Homogenization of solutions of initial boundary value problems for parabolic systems, Functional Analysis and Its Applications, 49:1 (2015), 72-76. Translated from Meshkova Yu.M., Suslina T.A., Usrednenie reshenij nachal'no-kraevyh zadach dlja parabolicheskih sistem, Funktsional’nyi Analiz i Ego Prilozheniya, 49:1 (2015), 88-93.
74. Anastasia Stavrova, Automorphisms of multiloop Lie algebras, in: International Workshop on Lie Theory and Its Applications in Physics, Springer Proceedings in Mathematics and Statistics (2015), 531-538.
75. Galashin P., Zolotov V.O., Extensions of isometric embeddings of Pseudo-Euclidean metric polyhedra, Electronic Research Announcements in Mathematical Sciences 23, 1-7; preprint (2015).